Alert archive / California / River Flood Watches in 2017

River Flood Watch 1, NWS Eureka, CA

January 6, 2017Mendocino County, California

NWS Eureka, CA issued this river flood watch at Jan 6, 2017, 4:14 PM PST for Mendocino County, California. It took effect at Jan 8, 2017, 2:09 PM PST. It was in force for .

The area

The counties it named.

The facts

Issued
Jan 6, 2017, 4:14 PM PST (00:14 UTC)
In effect from
Jan 8, 2017, 2:09 PM PST
Expired
Jan 8, 2017, 3:50 AM PST
In force
Issued by
NWS Eureka, CA
Flood severity
None

County Mendocino County, CA

The radar

The Eureka (Bunker Hill) radar (KBHX), 139 km from the middle of the area, began a volume at 00:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Navarro River near Navarro (NVRC1). The gauge peaked at 30.98 ft at Jan 9, 2017, 12:00 AM PST.

minormoderate10203001/0601/0701/0801/09
Minor stage
23 ft
Moderate stage
30 ft
Major stage
34 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 11468000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

042 
WGUS66 KEKA 070014
FFAEKA
URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE EUREKA, CA
414 PM PST FRI JAN 6 2017

...The National Weather Service in Eureka has issued a Flood Watch 
for the following rivers in California...

  Navarro River at Navarro affecting Mendocino County 
  Eel River at Fernbridge affecting Humboldt County 

Series of weather systems over the weekend will bring significant
rainfall amounts to northern California.This will lead to rapid and
steep rises and the potential for flooding on these rivers.  


PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO OR YOUR
LOCAL TV OR RADIO STATIONS.

Residents and those with interests near the river should monitor 
rising water levels and be prepared for possible flood warnings.

&&

CAC045-080014-
/O.NEW.KEKA.FL.A.0001.170108T2209Z-170109T1815Z/
/NVRC1.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
414 PM PST FRI JAN 6 2017

 The National Weather Service in Eureka has issued
* Flood Watch for 
  the Navarro River at Navarro.
* From Sunday afternoon to Monday morning.
* AT  2:15 PM Friday the stage was 6.9 feet.
* Minor flooding is possible. 
* Flood Stage is 23.0 feet.
* FORECAST...Flood Stage may be reached by Sunday afternoon.
* This river is forecast to rise above flood stage of 23.0
  ft Sunday afternoon. Then forecast to crest near 29.0 ft
  Sunday evening. The forecast to fall below flood stage 
  early Monday morning.

$$

CAC023-080014-
/O.NEW.KEKA.FL.A.0002.170109T0817Z-000000T0000Z/
/FRNC1.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
414 PM PST FRI JAN 6 2017

 The National Weather Service in Eureka has issued
* Flood Watch for 
  the Eel River At Fernbridge.
* From late Sunday night until further notice.
* AT  2:15 PM Friday the stage was 4.7 feet.
* Minor flooding is possible. 
* Flood Stage is 20.0 feet.
* FORECAST...Flood Stage may be reached by late Sunday night.
* This river is forecast to rise above monitor stage of 14.0 
  ft near Sunday noon. Then expected to rise above flood stage of  
  20.0 ft. Then forecast to crest near 21.0 ft early Monday morning 
  and to fluctuate near 21.0 ft thru late Monday morning.

$$
4 follow-up statements
646 
WGUS66 KEKA 072040
FFAEKA
URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE EUREKA, CA
1240 PM PST SAT JAN 7 2017

...The Flood Watch continues for the following rivers in 
California...

  Navarro River At Navarro affecting Mendocino COUNTY 
  Eel River At Fernbridge affecting Humboldt COUNTY 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO OR YOUR
LOCAL TV OR RADIO STATIONS.

Residents and those with interests near the river(s) should monitor 
rising water levels and be prepared for possible flood warnings.

&&

CAC045-080840-
/O.CON.KEKA.FL.A.0001.170108T2255Z-170109T1815Z/
/NVRC1.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1240 PM PST SAT JAN 7 2017

 The Flood Watch continues for
  The Navarro River At Navarro

* AT 11:15 AM Saturday The stage was 6.6 feet.
* Flood Stage is 23.0 feet.
* Minor Flooding is possible on Sunday along portions of
  Highway 128
* FORECAST...Flood Stage may be reached by tomorrow afternoon.
* This river is expected to rise above flood stage of  23.0 ft 
  Sunday afternoon then crest to near 29.0 ft Sunday evening.
  The river is then forecast to fall below flood stage of 23.0  ft
  early monday morning and continue to recede to near 13.0 ft early
  Tuesday morning. The river is then forecast to fluctuate near 13.0
  ft thru near tuesday noon.


$$

CAC023-080840-
/O.CON.KEKA.FL.A.0002.170109T1005Z-000000T0000Z/
/FRNC1.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1240 PM PST SAT JAN 7 2017

 The Flood Watch continues for
  The Eel River At Fernbridge

* AT 11:15 AM Saturday The stage was 4.2 feet.
* Flooding is possible late Sunday night into Monday
  morning near Cannibal Is road...Camp Weott road.
* Flood Stage is 20.0 feet.
* FORECAST...Flood Stage may be reached by early Monday morning.
* This river is forecast to rise above monitor stage of 14.0 ft 
  Sunday afternoon then expected to rise above flood stage
  of 20.0 ft early Monday morning andcrest near 21.0
  ft early Monday morning. The river is expected to fall below flood
  stage  of 20.0 ft Monday at noon and continue to recede to near
  16.0 ft early tuesday morning.  The river is then forecast to
  fluctuate near 16.0 ft  thru late tuesday morning.

$$
374 
WGUS66 KEKA 072258
FFAEKA
URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE EUREKA, CA
258 PM PST SAT JAN 7 2017

...The Flood Watch continues for the following rivers in 
California...

  Navarro River At Navarro affecting Mendocino County 
  Eel River At Fernbridge affecting Humboldt County 

...The National Weather Service in Eureka has recently issued a
new Flood Watch for...

  Russian River near Hopland affecting Mendocino County 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO OR YOUR
LOCAL TV OR RADIO STATIONS.

Residents and those with interests near the river should monitor 
rising water levels and be prepared for possible flood warnings.

&&

CAC045-081058-
/O.NEW.KEKA.FL.A.0003.170108T2344Z-170109T1245Z/
/HOPC1.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
258 PM PST SAT JAN 7 2017

 Flood Watch now in effect for the Russian River at Hopland

* AT  1:00 PM Saturday The stage was 5.6 feet.
* Flooding is possible Sunday afternoon through early evening. 
* This river is forecast to rise above monitor stage of 18.0 ft 
  Sunday afternoon and crest to near 21.0 ft late Sunday 
  afternoon. The river is then forecast to fall below monitor stage
  of 18.0 ft late Sunday evening...while continuing to recede to near
  11.0 ft early by thursday morning.
  

$$

CAC045-081058-
/O.CON.KEKA.FL.A.0001.170108T2248Z-170109T1815Z/
/NVRC1.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
258 PM PST SAT JAN 7 2017

 The Flood Watch continues for
  The Navarro River At Navarro

* AT  1:15 PM Saturday The stage was 6.8 feet.
* Minor flooding is possible. 
* Flood Stage is 23.0 feet.
* FORECAST...Flood Stage may be reached by Sunday afternoon.
* This river is expected to rise above flood stage of  23.0 ft 
  Sunday afternoon then forecast to crest near 29.0 ft tomorrow 
  evening then forecast to fall below flood stage of 23.0 ft early 
  monday morning.  The river is forecast to recede to near 13.0 ft
  early tuesday morning then fluctuate near 13.0 ft thru near
  tuesday noon.
  
  
$$

CAC023-081058-
/O.CON.KEKA.FL.A.0002.170109T0923Z-000000T0000Z/
/FRNC1.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
258 PM PST SAT JAN 7 2017

 The Flood Watch continues for
  The Eel River At Fernbridge

* AT  1:15 PM Saturday The stage was 4.4 feet.
* Minor flooding is possible. 
* Flood Stage is 20.0 feet.
* FORECAST...Flood Stage may be reached by early Monday morning.
* This river is forecast to rise above monitor stage of 14.0 ft 
  Sunday afternoon then expected to rise above flood stage of 20.0
  ft early Monday morning and crest near 21.0 ft early Monday
  morning.  The river is then forecast to fall below flood stage of
  20.0 ft around noon on Monday...then recede to near 16.0 ft early 
  Tuesday morning.  The river is expected to fluctuate near 16.0 ft
  thru late Tuesday morning.

$$
885 
WGUS66 KEKA 080419
FFAEKA
URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE EUREKA, CA
819 PM PST SAT JAN 7 2017

...The Flood Watch continues for the following rivers in 
California...

  Russian River near Hopland affecting Mendocino COUNTY 
  Navarro River At Navarro affecting Mendocino COUNTY 
  Eel River At Fernbridge affecting Humboldt COUNTY 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO OR YOUR
LOCAL TV OR RADIO STATIONS.

Residents and those with interests near the river should monitor 
rising water levels and be prepared for possible flood warnings.

&&

CAC045-081619-
/O.CON.KEKA.FL.A.0003.170108T2344Z-170109T1245Z/
/HOPC1.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
819 PM PST SAT JAN 7 2017

 The Flood Watch continues for
  The Russian River near Hopland
  
* FROM SUNDAY AFTERNOON TO LATE SUNDAY NIGHT.
* AT  8:00 PM Saturday The stage was 6.4 feet.
* Minor flooding is possible. 
* Flood Stage is 21.0 feet.
* FORECAST...Flood Stage may be reached by tomorrow afternoon.
* This river is forecast to rise above monitor stage of 18.0 ft near
  tomorrow noon then expected to rise above flood stage of  21.0 ft 
  tomorrow afternoon then forecast to crest near 21.5 ft tomorrow 
  afternoon then forecast to fall below flood stage of 21.0 ft 
  tomorrow afternoon then forecast to fall below monitor stage of 
  18.0 ft late tomorrow evening then forecast to recede to near 11.0 
  ft early thursday morning.

$$

CAC045-081619-
/O.CON.KEKA.FL.A.0001.170108T2250Z-170109T1815Z/
/NVRC1.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
819 PM PST SAT JAN 7 2017

 The Flood Watch continues for
  The Navarro River At Navarro
  
* FROM SUNDAY AFTERNOON TO MONDAY MORNING.
* AT  7:15 PM Saturday The stage was 10.1 feet.
* Minor flooding is possible. 
* Flood Stage is 23.0 feet.
* FORECAST...Flood Stage may be reached by tomorrow afternoon.
* This river is forecast to fluctuate near 10.0 ft thru early 
  tomorrow morning then expected to rise above flood stage of  23.0 
  ft tomorrow afternoon then forecast to crest near 29.0 ft tomorrow 
  evening then forecast to fall below flood stage of 23.0 ft early 
  monday morning then forecast to recede to near 18.0 ft late tuesday
  evening.

$$

CAC023-081619-
/O.CON.KEKA.FL.A.0002.170109T0923Z-000000T0000Z/
/FRNC1.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
819 PM PST SAT JAN 7 2017

 The Flood Watch continues for
  The Eel River At Fernbridge
  
* FROM LATE SUNDAY NIGHT UNTIL FURTHER NOTICE.
* AT  7:15 PM Saturday The stage was 7.6 feet.
* Minor flooding is possible. 
* Flood Stage is 20.0 feet.
* FORECAST...Flood Stage may be reached by early Monday morning.
* This river is forecast to rise above monitor stage of 14.0 ft 
  tomorrow afternoon then expected to rise above flood stage of  20.0
  ft early monday morning then forecast to crest near 21.0 ft early 
  monday morning then forecast to fall below flood stage of 20.0 ft 
  near monday noon then forecast to recede to near 16.5 ft late 
  tuesday morning then forecast to rise to near  17.0 ft tuesday 
  afternoon with continued rise expected.


$$
921 
WGUS66 KEKA 081150
FFAEKA
URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE EUREKA, CA
350 AM PST SUN JAN 8 2017

...The flood watch is cancelled for the following rivers in 
California...
 
  Navarro River At Navarro affecting Mendocino COUNTY
 
  and has been replaced by a flood warning.

&&

CAC045-081220-
/O.CAN.KEKA.FL.A.0001.170108T2320Z-170109T1815Z/
/NVRC1.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
350 AM PST SUN JAN 8 2017

The Flood Watch is cancelled for
  the Navarro River At Navarro
  and replaced by a Flood Warning.

$$

What forecasters said that day

The local office's own words before this river flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this river flood watch went out at Jan 6, 6:14 AM PST, 10 hours earlier.

Area forecast discussion, Jan 6, 6:14 AM PST, 10 hours before
AREA FORECAST DISCUSSION...CORRECTED
National Weather Service Eureka CA
614 AM PST Fri Jan 6 2017

.SYNOPSIS...Today will be the final day of dry weather before a
series of storm systems bring widespread rainfall along with
mountain snow this weekend into next week.

&&

.DISCUSSION...Today will be final day of dry weather before wet
conditions persist into the foreseeable future. Skies will be mostly
clear through the early half of the day with frosty conditions
through the morning hours. Then mid and upper clouds will move
overhead in advance of the next approaching storm system.

The big story will be a developing atmospheric river event this
weekend and into next week. Widespread moderate to heavy rains are
expected. Models continue to focus the main plume of moisture S of
our County Warning Area this weekend into Monday, but widespread
rains of 3 to 6 inches appear likely through early next week with
local amounts of 10 inches possible over exposed terrain due to
orographic effects.

The initial onset of rain will arrive tonight as a warm front
lifts northward over the region. This will transport warmer air
over northern California and thus cause snow levels to rise
through Saturday. However, overrunning moisture will likely bring
mountain snow tonight through Saturday morning before snow levels
rise above pass levels. As a result a winter weather advisory was
issued for interior Humboldt, Del Norte, northeast Mendocino, and
Trinity counties for 1 to 4 inches of snow above 2000 feet.
Additionally, a winter storm watch was issued for areas primarily
above 3500 feet. These more isolated areas, including passes on
highway 36 and highway 3, could see accumulations above 5 inches.
Snow will transition to rain into Saturday afternoon as snow
levels continue to rise.

After a decrease in precipitation intensity late Monday and early
Tuesday, yet another storm system is forecast to impact the area
Tuesday afternoon through Wednesday. Early indications are that this
system may be targeted a bit farther to the N and have more
ramifications for the local area, especially considering the
antecedent conditions set up by rains this weekend. See the
hydrology section below for more info. KML/SEC

&&

.AVIATION...Mid and high level cloudiness will be on the increase
this afternoon...followed by rain spreading east across the region
tonight (by 06-09Z Saturday). As rain develops, ceilings are
forecast to fall to around 2500-5000 feet, and southerly winds at
925 mb will strengthen to 30-50 kt yielding low-level wind shear.

&&

.MARINE...Minor waves of surface low pressure are forecast to move
northeast across the outer waters during Saturday, which will aid in
strengthening southerly winds to gale strength. Additional surface
waves will continue to impact the region Sunday afternoon, and again
during Tuesday. Each of these waves could potentially yield
restrengthening surface winds to gale force. Furthermore, short
period wind waves from 9-12 feet are expected to develop Saturday
and continue through the middle of next week, which will likely
result in a prolonged episode of small craft conditions.

&&

.HYDROLOGY...Area rivers are forecast to experience rapid rises
over the weekend, with the Mad River at Arcata and the Van Duzen
River at Bridgeville rising to monitor stage by Sunday night or
Monday...and the Navarro River at Navarro and the Eel River at
Fernbridge forecast to reach flood stage around the same time
period. The intensity of rainfall on Saturday, as well as the
ultimate position of the deepest moisture plume on Sunday and
Monday, will have a major impact on the ultimate river behavior.
In addition, additional rises appear likely next week if the
forecast pans out. Residents along local main stem rivers, as well
as smaller tributaries, should continue to monitor the latest
forecasts. /SEC

&&

.EKA WATCHES/WARNINGS/ADVISORIES...
CA...Hard Freeze Warning until 9 AM PST this morning for CAZ101-103-
     109.

     Winter Weather Advisory from 10 PM this evening to 10 AM PST
     Saturday for CAZ102-105>108-111.

     Winter Storm Watch from this evening through Saturday morning
     for CAZ102-105>108-111.

NORTHWEST CALIFORNIA COASTAL WATERS...Small Craft Advisory from 3 AM Saturday to 9 AM PST Sunday for
     PZZ455.

     Small Craft Advisory from 9 AM Saturday to 9 AM PST Sunday for
     PZZ450.

     Small Craft Advisory from 10 PM this evening to 1 AM PST
     Saturday for PZZ470-475.

     Gale Warning from 1 AM to 4 PM PST Saturday for PZZ470-475.

&&

Visit us at http://www.weather.gov/eureka

Follow us on Facebook and Twitter at:
http://www.facebook.com/NWSEureka
http://www.twitter.com/nwseureka

For forecast zone information
see the forecast zone map online:
http://www.weather.gov/eureka/zonemap.png
Hazardous weather outlook, Jan 6, 3:44 AM PST, 12 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EUREKA CA
344 AM PST FRI JAN 6 2017

CAZ101-103-109-071145-
COASTAL DEL NORTE-NORTHERN HUMBOLDT COAST-MENDOCINO COAST-
344 AM PST FRI JAN 6 2017

...HARD FREEZE WARNING IN EFFECT UNTIL 9 AM PST THIS MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

A HARD FREEZE WARNING IS CURRENTLY IN EFFECT THROUGH 9 AM.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

A SERIES OF STORM SYSTEMS WILL AFFECT THE REGION STARTING THIS
WEEKEND AND CONTINUING THROUGH AT MUCH OF NEXT WEEK. WIDESPREAD
HEAVY RAINFALL IS EXPECTED. RAPID MAIN STEM RIVER RISES ARE
ANTICIPATED AND FLOODING OF URBAN AREAS...SMALL
STREAMS...CREEKS... AND LOW-LYING AREAS ARE POSSIBLE.

THE COMBINATION OF HIGH ASTRONOMICAL TIDES AND RAINFALL RUNOFF
MAY PRODUCE COASTAL FLOODING NEXT WEEK. WINDS WILL BECOME GUSTY
OVER THE COASTAL HEADLAND AND RIDGETOPS THIS WEEKEND AND AGAIN
TOWARD THE MIDDLE OF NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

CAZ102-105>108-111-071145-
DEL NORTE INTERIOR-NORTHERN HUMBOLDT INTERIOR-
SOUTHERN HUMBOLDT INTERIOR-NORTHERN TRINITY-SOUTHERN TRINITY-
NORTHEASTERN MENDOCINO INTERIOR-
344 AM PST FRI JAN 6 2017

...WINTER WEATHER ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO
10 AM PST SATURDAY FOR LOCATIONS ABOVE 2000 FEET...
...WINTER STORM WATCH IN EFFECT FROM THIS EVENING THROUGH
SATURDAY MORNING FOR LOCATIONS ABOVE 3500 FEET...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

A WINTER WEATHER ADVISORY IS CURRENTLY IN EFFECT STARTING TONIGHT
FOR SNOW ACCUMULATIONS OF 1 TO 4 INCHES ABOVE 2000 FEET.

A WINTER STORM WATCH IS CURRENTLY IN EFFECT STARTING TONIGHT FOR
SNOW ACCUMULATIONS GREATER THAN 5 INCHES ABOVE 3500 FEET.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

A WINTER WEATHER ADVISORY AND WINTER STORM WATCH ARE CURRENTLY IN
EFFECT THROUGH SATURDAY MORNING.

A SERIES OF STORM SYSTEMS WILL AFFECT THE REGION STARTING THIS
WEEKEND AND CONTINUING THROUGH AT MUCH OF NEXT WEEK. WIDESPREAD
HEAVY RAINFALL IS EXPECTED. RAPID MAIN STEM RIVER RISES ARE
ANTICIPATED AND FLOODING OF URBAN AREAS...SMALL STREAMS...CREEKS...
AND LOW-LYING AREAS ARE POSSIBLE.

WINDS WILL BECOME GUSTY OVER THE RIDGETOPS THIS WEEKEND AND AGAIN
TOWARD THE MIDDLE OF NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

CAZ104-110-112-113-071145-
SOUTHWESTERN HUMBOLDT-NORTHWESTERN MENDOCINO INTERIOR-
SOUTHWESTERN MENDOCINO INTERIOR-SOUTHEASTERN MENDOCINO INTERIOR-
344 AM PST FRI JAN 6 2017

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

A SERIES OF STORM SYSTEMS WILL AFFECT THE REGION STARTING THIS
WEEKEND AND CONTINUING THROUGH AT MUCH OF NEXT WEEK. WIDESPREAD
HEAVY RAINFALL IS EXPECTED. RAPID MAIN STEM RIVER RISES ARE
ANTICIPATED AND FLOODING OF URBAN AREAS...SMALL STREAMS...CREEKS...
AND LOW-LYING AREAS ARE POSSIBLE.

WINDS WILL BECOME GUSTY OVER THE RIDGETOPS THIS WEEKEND AND AGAIN
TOWARD THE MIDDLE OF NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Eureka, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 6, 4:14 PM PSTRiver Flood WatchEKAHumboldt45 hr
Jan 7, 9:32 AM PSTWind AdvisoryEKADel Norte, Humboldt5 hr
Jan 7, 2:58 PM PSTRiver Flood WatchEKAMendocino14 hr

Nearby

River Flood Watches in California, 2017Every river flood watch in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.